# SDR IPXA20110916001C

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 340 Rbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL  AT STA 340, RBL 30.  MAIN CARGO DECK FLOOR PANEL DAMAGED, NR 5.  R & R FLOOR PANEL REF NR 475578.
